# SDR 05FDEA04307

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF6*
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER SURFACE ON SKIN FOUND AN EXTERNAL DOUBLER.  REPAIR BETWEEN STA XE 67.333 AND XE 87.167 DIM. 15 INCHES X 11 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SB 55-16 FIG 19 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2.
